Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 5, Pages 941–943 (Mi de4269)  

Short Communications

On the theory of pseudoregular singularities of degenerate equations

M. Utepbergenov

Kazakh Agricultural Institute

Full text: PDF file (281 kB)

Bibliographic databases:
UDC: 517.956
Received: 07.07.1980

Citation: M. Utepbergenov, “On the theory of pseudoregular singularities of degenerate equations”, Differ. Uravn., 17:5 (1981), 941–943

Citation in format AMSBIB
\Bibitem{Ute81}
\by M.~Utepbergenov
\paper On the theory of pseudoregular singularities of degenerate equations
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 5
\pages 941--943
\mathnet{http://mi.mathnet.ru/de4269}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=616936}
\zmath{https://zbmath.org/?q=an:0475.35022}


Linking options:
  • http://mi.mathnet.ru/eng/de4269
  • http://mi.mathnet.ru/eng/de/v17/i5/p941

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:27

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022